Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 42, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 30, 2017, 4:55 AM EDT for Wells County, Indiana. It took effect at Apr 30, 2017, 11:28 AM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 4:55 AM EDT (08:55 UTC)
- In effect from
- Apr 30, 2017, 11:28 AM EDT
- Expired
- May 4, 2017, 2:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wells County, IN
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Bluffton (BLFI3). The gauge peaked at 11.70 ft at May 5, 2017, 2:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
841
WGUS43 KIWX 300855
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 AM EDT SUN APR 30 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Wabash River near Bluffton affecting Wells County
.Additional heavy rain is expected to cause the Wabash River at
Bluffton to flood by this evening. Therefore, a flood warning has
been issued for minor flooding for the Wabash River at Bluffton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC179-010855-
/O.NEW.KIWX.FL.W.0042.170501T0600Z-170504T0600Z/
/BLFI3.1.ER.170501T0600Z.170502T0600Z.170503T0600Z.NO/
455 AM EDT SUN APR 30 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Wabash River near Bluffton.
* from late tonight to late Wednesday night.
* At early Sunday morning the stage was 8.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage around very early Monday morning
and continue to rise to near 10.5 feet by 2 AM Tuesday May 2. The
river will fall below flood stage around 2 AM Wednesday May 3.
* At 11.0 feet...River Road at Bluffton begins to flood.
* This crest compares to a previous crest of 10.9 feet which occurred
on Apr 19 2013.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$4 follow-up statements
347
WGUS43 KIWX 301531
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 AM EDT SUN APR 30 2017
...Flooding is forecast to continue for the following rivers in Indiana
Wabash River near Bluffton affecting Wells County
.Rises on area rivers have occurred as a result of recent and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC179-011531-
/O.EXT.KIWX.FL.W.0042.170430T1528Z-170505T0224Z/
/BLFI3.1.ER.170430T1330Z.170502T1200Z.170504T0224Z.NO/
1131 AM EDT SUN APR 30 2017
The Flood Warning continues for
The Wabash River near Bluffton
* until Thursday evening.
* At 11 AM Sunday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to crest near 11.7 feet around 8 AM
Tuesday May 2 and fall below flood stage around 10 PM Wednesday
May 3.
* At 12.0 feet...River Road and a few county roads are closed by high
water.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$099
WGUS83 KIWX 010256
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 PM EDT SUN APR 30 2017
...The Flood Warning has been extended for the following rivers...
Wabash River near Bluffton affecting Wells County
...The Flood Warning continues for the following rivers...
Kankakee River at Davis affecting La Porte...St. Joseph and Starke
Counties
.Recent heavy rainfall has led to increases in some rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC179-020256-
/O.EXT.KIWX.FL.W.0042.000000T0000Z-170504T1800Z/
/BLFI3.1.ER.170430T1330Z.170502T1200Z.170503T1800Z.NO/
1056 PM EDT SUN APR 30 2017
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Thursday afternoon.
* At 10 PM Sunday the stage was 10.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.7 feet around 8
AM Tuesday May 2 and fall below flood stage around 2 PM Wednesday
May 3.
* At 12.0 feet...River Road and a few county roads are closed by high
water.
* This crest compares to a previous crest of 12.0 feet which occurred
on Jun 15 2015.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC091-141-149-020256-
/O.CON.KIWX.FL.W.0041.000000T0000Z-170504T1200Z/
/DAVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 PM CDT SUN APR 30 2017
The Flood Warning continues for
The Kankakee River at Davis
* until Thursday morning.
* At 9 PM Sunday the stage was 8.6 feet and rising.
* Nonflood flooding is forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Jun 30 2013.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$372
WGUS83 KIWX 011521
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 AM EDT MON MAY 1 2017
...The Flood Warning has been extended for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Wabash River near Bluffton affecting Wells County
.Rises on area rivers occurred as a result of recent rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC009-069-075-169-179-021521-
/O.EXT.KIWX.FL.W.0043.000000T0000Z-170503T1030Z/
/WRNI3.1.ER.170501T1638Z.170502T0000Z.170502T1030Z.NO/
1121 AM EDT MON MAY 1 2017
The Flood Warning has been extended for
The Salamonie River below Warren
* until Wednesday morning.
* At 11 AM Monday the stage was 11.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Monday afternoon
and crest near 12.4 feet around 8 PM Monday May 1 and fall below
flood stage around 6 AM Tuesday May 2.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
INC179-021521-
/O.EXT.KIWX.FL.W.0042.000000T0000Z-170504T0224Z/
/BLFI3.1.ER.170430T1330Z.170502T1200Z.170503T0224Z.NO/
1121 AM EDT MON MAY 1 2017
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Wednesday evening.
* At 11 AM Monday the stage was 10.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.6 feet around 8
AM Tuesday May 2 and fall below flood stage around 10 PM Tuesday
May 2.
* At 11.0 feet...River Road at Bluffton begins to flood.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$349
WGUS83 KIWX 020215
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 PM EDT MON MAY 1 2017
...The Flood Warning is cancelled for the following rivers...
Salamonie River below Warren affecting Blackford...Huntington...
Jay...Wabash and Wells Counties
Wabash River near Bluffton affecting Wells County
...The Flood Warning continues for the following rivers...
Kankakee River at Davis affecting La Porte...St. Joseph and Starke
Counties
.Heavy rainfall earlier this week has led to rises along rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-030215-
/O.CON.KIWX.FL.W.0041.000000T0000Z-170504T0600Z/
/DAVI3.1.ER.170502T1200Z.170502T1200Z.170503T0600Z.NO/
915 PM CDT MON MAY 1 2017
The Flood Warning continues for
The Kankakee River at Davis
* until late Wednesday night.
* At 9 PM Monday the stage was 9.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near flood stage around 7 AM
Tuesday May 2.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.4 feet which occurred
on Nov 4 2016.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC009-069-075-169-179-020245-
/O.CAN.KIWX.FL.W.0043.000000T0000Z-170503T1030Z/
/WRNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 PM EDT MON MAY 1 2017
The Flood Warning is cancelled for
The Salamonie River below Warren
* At 10 PM Monday the stage was 11.4 feet
* Flood stage is 12.0 feet.
* At 12.0 feet...The river reaches flood stage with minor flooding of
low agricultural land and roads nearest the river.
* This crest compares to a previous crest of 11.8 feet which occurred
on May 9 2003.
&&
LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
4075 8565
$$
INC179-020245-
/O.CAN.KIWX.FL.W.0042.000000T0000Z-170504T0224Z/
/BLFI3.1.ER.170430T1330Z.170501T0515Z.170501T2030Z.NO/
1015 PM EDT MON MAY 1 2017
The Flood Warning is cancelled for
The Wabash River near Bluffton
* At 10 PM Monday the stage was 9.5 feet
* Flood stage is 10.0 feet.
* The river fell below flood stage Monday afternoon.
* Forecast...The river will fall to near 9.5 feet around 2 AM
Tuesday May 2.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 9.5 feet which occurred
on Mar 14 1997.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 30, 4:24 AM EDT, 31 minutes earlier.
Area forecast discussion, Apr 30, 4:24 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
424 AM EDT Sun Apr 30 2017
.SYNOPSIS...
Issued at 410 AM EDT Sun Apr 30 2017
Low pressure over northeast Oklahoma this morning will move
slowly northeast into the upper Great Lakes by Monday. This will
result in warmer temperatures across our area today and cooler
conditions again Monday. Showers and scattered thunderstorms with
locally heavy rainfall are expected to continue in the area
through tonight. Scattered showers along with windy conditions are
expected Monday and Monday night, with showers diminishing
Tuesday as the low moves slowly away from our area. High pressure
will build into the area Tuesday night and Wednesday providing
fair weather, but temperatures will remain below normal for early
May.
&&
.SHORT TERM...(Today and Tonight)
Issued at 410 AM EDT Sun Apr 30 2017
Warm front has become rather difficult to locate due to
convective outflows but appears to extend from sfc low over ne OK
ne into srn IN. Low expected to lift slowly ne today allowing warm
front to lift north into our cwa. IWX VWP suggests cold air is
very shallow over our area with southerly winds on the second gate
at 3kft. On the other hand, southerly sfc gradient not progged by
models to be that strong today so the shallow cool layer may not
mix out, especially across the n-nw portion of cwa closer to
frontal boundary. Given this uncertainty and cool start to the
day, lowered max temps for today a few degrees. Convection over
MO/AR expected to split with nrn portion of showers and sct tstms
lifting ne along h85 warm front, clipping our nw this morning,
while solid tstm line to the south propagates more to the east
into more unstable airmass. This may leave se portion of the cwa
mainly dry this morning, but as airmass destabilizes this aftn,
expect sct shower/tstm development across this area as well. Given
fcst moderate instability with around 1000j/kg cape and 0-6km
shear around 40kt, slight risk of svr storms. Any showers and
especially tstms will contain heavy rainfall in this moist airmass
with pwat's> 1.5". Kept FFA in tact for nw since area of
showers/tstms expected to move through this morning should be of
fairly long duration and could deposit considerable rainfall with
more still likely this aftn/tonight.
Cdfnt will sweep across the area tonight, accompanied by a line of
showers and with wk instability, tstms also psbl. This line will
likely contain heavy rainfall, but of short duration. Also given
very strong wind field accompanying the line, there is a potential
for some damaging wind gusts even in relatively low topped
convection.
&&
.LONG TERM...(Monday through Saturday)
Issued at 410 AM EDT Sun Apr 30 2017
Temps behind the cdfnt should fall into the 50s Monday morning and
remain there through the aftn with brisk winds and mostly cloudy
skies as deep low lifts ne into the upr grtlks. Strong cyclonic flow
and rather deep moisture should result in sct showers as well. These
conditions will persist into Monday night with lows in the 40s. Sct
showers should grdly diminish Tue as drier air filters in behind the
departing low. Temps will remain well below normal with highs in the
50s.
High pressure will move across our area Tue night and Wed providing
fair wx with contd cool temps. A strong shrtwv expected to dig se
into the lwr ms valley Thu resulting in another strong low
pressure system lifting slowly ne late in the week. Still appears
this system will track farther to the east than this weekend's
storm with best chances for showers associated with it across our
ern/sern counties. Temperatures will remain below normal through
the period as deep upr trof develops over the ern USA.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 241 AM EDT Sun Apr 30 2017
Lingering light rain will persist early this morning over northern
Indiana. A strong warm front will lift north and initially bring
low ceilings and continued chances for showers and storms.
Conditions should improve some later today, although chances for
showers and storms will persist.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Monday morning for INZ003-004-012.
MI...Flash Flood Watch through Monday morning for MIZ077-078.
OH...NONE.
LM...Small Craft Advisory until 2 PM EDT this afternoon for LMZ043-
046.
&&
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...JT
AVIATION...Skipper
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Apr 29, 1:08 PM EDT, 15 hours 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Northern Indiana 108 PM EDT Sat Apr 29 2017 INZ005>009-013>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-301715- Elkhart-Lagrange-Steuben-Noble-De Kalb-Pulaski-Marshall-Fulton IN- Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-St. Joseph MI-Branch-Hillsdale- Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 108 PM EDT Sat Apr 29 2017 /1208 PM CDT Sat Apr 29 2017/ This hazardous weather outlook is for portions of northern Indiana... southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and Tonight Locally heavy rainfall is possible. There is a chance of thunderstorms over northern Indiana and northwest Ohio today and across the entire area tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Locally heavy rainfall is possible Sunday and Sunday night which may lead to river flooding into early next week. There is a chance of thunderstorms Sunday and Sunday night. Isolated severe storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-301715- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 108 PM EDT Sat Apr 29 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight A small craft advisory is in effect this afternoon and tonight. There is a chance of thunderstorms tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hazardous conditions for small craft are possible Sunday, and again Monday through Tuesday. There is a chance of thunderstorms Sunday and Sunday night. Isolated severe storms are possible. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-004-012-MIZ077-078-301715- La Porte-St. Joseph IN-Starke-Berrien-Cass MI- 108 PM EDT Sat Apr 29 2017 /1208 PM CDT Sat Apr 29 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...This afternoon and Tonight A Flash Flood Watch is in effect tonight. There is a chance of thunderstorms late this afternoon into tonight. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Flash Flood Watch is in effect for Sunday and Sunday night. Significant river flooding is possible into early next week. There is a chance of thunderstorms Sunday and Sunday night. Isolated severe storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Apr 29, 10:55 PM EDT, 6 hours before
Special Weather Statement
National Weather Service Northern Indiana
1055 PM EDT SAT APR 29 2017
INZ016-017-023>025-300330-
Wabash-Miami-Whitley-Huntington-Kosciusko-
1055 PM EDT SAT APR 29 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WABASH...SOUTHWESTERN
WHITLEY...NORTHWESTERN HUNTINGTON...SOUTHEASTERN KOSCIUSKO AND
CENTRAL MIAMI COUNTIES...
At 1055 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Peru to 9 miles west of La Fontaine.
Movement was northeast at 55 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
Locations impacted include...
Huntington, Warsaw, Peru, Wabash, North Manchester, Winona Lake,
South Whitley, Andrews, Pierceton, Mexico, Erie, Denver, Roann,
Claypool, Lagro, Larwill, Sidney, Liberty Mills, Peoria and Bippus.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4081 8613 4100 8599 4100 8595 4104 8595
4104 8596 4135 8574 4099 8537 4065 8577
4065 8586 4064 8590
TIME...MOT...LOC 0255Z 215DEG 46KT 4080 8604 4067 8590
NWSSpecial weather statement, Apr 29, 11:23 PM EDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1123 PM EDT SAT APR 29 2017
INZ005-006-008-016-017-MIZ078-079-300400-
Lagrange-Noble-Whitley-Kosciusko-Elkhart-St. Joseph-Cass-
1123 PM EDT SAT APR 29 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELKHART...WESTERN
NOBLE...NORTHWESTERN WHITLEY...NORTHEASTERN KOSCIUSKO...LAGRANGE...
SOUTHEASTERN CASS AND CENTRAL ST. JOSEPH COUNTIES...
At 1123 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Dunlap to near North Webster. Movement
was northeast at 50 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Elkhart, Goshen, Sturgis, Three Rivers, Ligonier, Syracuse, Lagrange,
Dunlap, Middlebury, Albion, Constantine, Bristol, Milford, White
Pigeon, Centreville, Rome City, Topeka, North Webster, Pierceton and
Millersburg.
This includes INTERSTATE 80 IN INDIANA between MILE MARKERs 94 and
123.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4153 8524 4128 8549 4123 8557 4121 8565
4116 8572 4164 8600 4207 8566 4207 8555
TIME...MOT...LOC 0323Z 216DEG 42KT 4163 8592 4128 8572
NWSSpecial weather statement, Apr 29, 11:38 PM EDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1138 PM EDT SAT APR 29 2017
INZ007>009-017-018-025>027-032-033-300400-
Noble-Whitley-Huntington-Blackford-Adams-Allen-De
Kalb-Wells-Steuben-Grant-
1138 PM EDT SAT APR 29 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN STEUBEN...
ALLEN...EASTERN NOBLE...EASTERN GRANT...WHITLEY...NORTHWESTERN
BLACKFORD...WESTERN DE KALB...HUNTINGTON...WELLS AND NORTHWESTERN
ADAMS COUNTIES...
At 1137 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Columbia City to near Upland.
Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Fort Wayne, Huntington, New Haven, Auburn, Bluffton, Kendallville,
Columbia City, Garrett, Upland, Ossian, Tri-lakes, Huntertown,
Avilla, Albion, Waterloo, Churubusco, Markle, Van Buren, Aboite and
Leo-cedarville.
This includes the following highways...
INTERSTATE 469 between MILE MARKERs 0 and 30.
INTERSTATE 69 IN INDIANA between MILE MARKERs 268 and 350.
INTERSTATE 80 IN INDIANA between MILE MARKERs 140 and 141.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4040 8552 4118 8560 4153 8528 4153 8519
4162 8520 4176 8506 4176 8504 4087 8495
TIME...MOT...LOC 0337Z 218DEG 39KT 4116 8555 4053 8548
NWSSpecial weather statement, Apr 30, 12:03 AM EDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1203 AM EDT SUN APR 30 2017
INZ006>009-018-MIZ080-OHZ001-004-300430-
Lagrange-Noble-Allen-De Kalb-Steuben-Branch-Defiance-Williams-
1203 AM EDT SUN APR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEUBEN...CENTRAL
ALLEN...EASTERN NOBLE...DE KALB...EASTERN LAGRANGE...BRANCH...
NORTHWESTERN DEFIANCE AND SOUTHWESTERN WILLIAMS COUNTIES...
At 1203 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lagrange to near New Haven. Movement
was northeast at 60 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Fort Wayne, New Haven, Auburn, Coldwater, Kendallville, Angola,
Garrett, Hicksville, Butler, Huntertown, Avilla, Bronson, Waterloo,
Fremont, Edgerton, Hamilton, Rome City, Grabill, Edon and St. Joe.
This includes the following highways...
INTERSTATE 469 between MILE MARKERs 10 and 30.
INTERSTATE 69 IN INDIANA between MILE MARKERs 310 and 357.
INTERSTATE 69 IN MICHIGAN between MILE MARKERs 1 and 21.
INTERSTATE 80 IN INDIANA between MILE MARKERs 127 and 156.
INTERSTATE 80 IN OHIO between MILE MARKERs 0 and 1.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4138 8468 4092 8506 4092 8510 4162 8539
4207 8512 4207 8495
TIME...MOT...LOC 0403Z 208DEG 52KT 4161 8533 4101 8508
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:17 PM EDT | Gale Warning | IWX | 6 hr | |
| Apr 29, 10:17 PM EDT | Small Craft Advisory | IWX | 16 hr | |
| Apr 29, 10:55 PM EDT | Special Weather Statement | IWX | Miami, Wabash | 35 min |
| Apr 29, 11:23 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange, Noble | 37 min |
| Apr 29, 11:38 PM EDT | Special Weather Statement | IWX | Allen, Huntington, Wells, Whitley | 22 min |
| Apr 30, 12:03 AM EDT | Special Weather Statement | IWX | Allen, DeKalb, Steuben | 27 min |
| Apr 30, 10:59 AM EDT | Small Craft Advisory | IWX | 59 hr |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.